Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Neck pain, Naproxen, burning in mouth and throat. Side effects?

I ve been taking Naproxen now for about 8 weeks for neck pain . Last night I woke up to a burning sensation in mouth and throat. Water did not seem to make it go away. Could this have been from naproxen?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
ENT Specialist 's  Response
WELCOME TO HEALTH CARE MAGIC.
U R NOW SUFFERING FROM SIDE EFFECT OF NAPROXEN. ITS THE ACID REFLUX THAT IS BOTHERING U. IF U CANNOT AVOID TAKING PAINKILLERS, U NEED TO TAKE AN ANTACID CAP AND ANTACID GEL ALONG WITH IT. ALONG WITH THIS TRY FOLLOWNG THESE MEASURES:-
AVOID TEA, COFFEE, COLD DRINKS, HOT AND SPICY FOOD.
AVOID OVEREATING, FASTING FOR LONG HOURS (NOT MORE THAN 3 HOURS AT A TIME),
TAKE SMALL FREQUENT MEALS
ADD MILK, FRESH FRUITS AND SALAD TO UR DIET
DO EXERCISES DAILY BUT AVOID ABDOMINAL CRUNCHING EXERCISES
AVOID SLEEPING FOR AT LEAST 2 HOURS POST MEALS
AVOID STRESS, ANXIETY- IT WILL INCREASE ACID REGURGITATION.
ELEVATE HEAD END OF UR BED.
IT WILL HELP U.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor